Advanced Search

Learn About The Holocaust

Special Collections

My Saved Research

Login

Register

Help

Skip to main content

International journal of American linguistics

Publication
Uniform Title
International journal of American linguistics (Online)
Variant Title
Int. j. Am. linguist. (Online)
International journal of American linguistics (Online)
Format
Serial
Published
New York : Douglas C. McMurtrie, 1917-
Bibliography of American linguistics, 1926-1928 in v. 6, p. 69-75
Language
English
Expand all
 
Record last modified: 2011-05-18 15:13:00
This page: https://collections.ushmm.org/search/catalog/bib217467